# SDR FDEA201302210400

- Difficulty date: February 21, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 82,270 hours, 24,774 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG STRUT HAS CORROSION ON SKIN INSIDE STRUT AT ACCESS 433CL ACCOMPLISHED EA F-5450-165133.  NACELLES/OYLONS- NR 1 PYLON OUTBD SKIN CORROSION.  MAJOR REPAIR.
